# SDR CA040228001

- Difficulty date: February 27, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Aircraft time: 5,000 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Clevis Bolt
- Part number: AN2311
- Condition: Worn
- Location: Rudder Belcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER CABLE CLEVIS BOLTS INSPECTED DURING ROUTINE INSPECTION FOUND TO BE WORN APPROX. 30 PERCENT THROUGH THE BOLT. NEW CLEVIS BOLTS PART NUMBER AN23-11 INSTALLED.
